# SDR REXA2022082401963

- Difficulty date: August 10, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3180581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. CLEATS @DD7A FS327.763 AND FS338.963 ARE CORRODED	REPLACE 2 EA CLEATS
